# SDR DL76S020434

- Difficulty date: April 13, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N137DL
- Make and model: Boeing 767332
- Aircraft serial: 25306
- Aircraft time: 34,806 hours, 16,355 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

ON APPROACH TRAILING EDGE FLAP DISAGREE EICAS WITH T/E FLAP.  SHUT DOWN STATUS MSG LANDED WITH FLAPS AT 23 DEG.  T/S PER FIM 27-51-00 FIG 114B.  SYS TEST NORMAL.  MSG CLEARED, NO FAULTS.
